# SDR SWAA2019020529220

- Difficulty date: January 28, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 55,101 hours, 26,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD DOOR SHIELD SUPPORT ANGLE CORRODED BETWEEN BS 767 TO BS 787, RBL 21.  R&R ANGLE IAW SRM AND DWG.
